Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Have pimples. Prescribed azithral and ciprofloxacin. Having prolonged periods with brown discharge. Continue medication?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11474 Questions
Hello dr, I have many pimples on my face so I went to dermatologist and she prescribed me azithral 500 mg for 3 days a week for 3weeks before that I had to take ciprofloxacin tab for 5 days morning and evening , but since I have started taking azithral my periods started and still didnot stop ,in the beginning i had dark brown discharge and in between I had red bleeding but not much most of it which I m getting is very very dark brown discharge,before this month my period did stop in middle and the flow was very little, so I guessed mayb it's the previous menses flow which is being out, my marriage is in next month and I m abit stressed about this I want to know should I stop these tablets?tomorrow my course of the tablet ll b over..
Posted Wed, 31 Jul 2013 in General Health
Answered by Dr. Rakhi Tayal 4 hours later
Thanks for posting your query.
The irregular pattern of bleeding that you are having is likely to be due to the antibiotics that you are taking for pimples. It could also be related to the stress and anxiety associated with the marriage.
It is best to complete the course of antibiotics that you have been prescribed. Try to relax your mind by taking plenty of fluids orally and daily exercise.
The irregular spotting is likely to subside on its own in next few days without any specific treatment. If there is a heavy red bleeding and you need to use more than three pads per day for more than 5 days then do consider visiting your gynecologist for specific treatment to control the bleeding.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor